# SDR CA020627003

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,626 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Failed
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) PILOT REJECTED TAKEOFF DUE TO ROLL SPOILER OUTBOARD HYDRAULIC CAUTION LIGHT ILLUMINATED. NR 2 HYDRAULIC SYSTEM ROLL SPOILER PRESSURE SWITCH REPLACED.
